# SDR ANCF2015081101

- Difficulty date: August 11, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-112
- Aircraft serial: 2523
- Aircraft time: 2,743,232 hours, 19,981 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON ENG 2 DURING TAKEOFF.  IAW AMM 72-21-00-210-009 GENERAL CONDITION OF THE FAN ROTOR BLADE ITEM 4-A-1-H WAS FOUND ROTOR BLADE NR 5 DEEP 4.54" & LARGE 101 MM BETWEEN LIMITS.  IAW AMM 72-21-00-210-009 GENERAL CONDITION OF THE FAN ROTOR BLADE ITEM 4-A-1-H WAS FOUND ROTOR BLADE NR 6 DEEP 3.42" & LARGE 83 MM BETWEEN LIMITS.
